# SDR MWEA070202

- Difficulty date: August 30, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 52,456 hours, 48,783 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 49182411
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE EXIT DOOR ARM/DISARM PANEL DOES NOT STAY IN DISARMED POSTION OR DOES NOT LATCH PROPERLY.  RESECURED PANEL.
